# SDR AALA20090624TUL11

- Difficulty date: March 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 70,110 hours, 11,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE STRINGER 34 LEFT AT STATION 1219 HAD CORROSION.  FABRICATED AND INSTALLED REPAIR SPLICE IN ACCORDANCE WITH MRB 767-3407.
